Applications on soft somewhere dense sets
*Alaa M. Abd El-latifCorresponding authorAlaa.Ali@nbu.edu.saAlaa_8560@yahoo.comDepartment of MathematicsCollege of ScienceNorthern Border UniversityArar, 91431, Saudi ArabiaView full profile → , A. A. Azzamazzam0911@yahoo.comAffiliation 1Department of MathematicsFaculty of Science and HumanitiesPrince Sattam Bin Abdulaziz UniversityAlkharj, 11942, Saudi ArabiaAffiliation 2Department of MathematicsFaculty of ScienceNew Valley UniversityElkharga, 72511, EgyptView full profile → , Radwan Abu-Gdairirgdairi@rciy.zu.edu.joDepartment of MathematicsFaculty of ScienceZarqa UniversityZarqa, 13132, JordanView full profile → , Mesfer H. Alqahtanim_halqahtani@ut.edu.saDepartment of MathematicsUniversity College of UmlujUniversity of TabukTabuk, 48322, Saudi ArabiaView full profile → , Gehad M. Abd-Elhamedgehadmahfood@gmail.comAffiliation 1Department of MathematicsPrince Sattam Bin Abdulaziz UniversityAlkharj, 11942, Saudi ArabiaAffiliation 2Department of MathematicsCollege of GirlsAin Shams UniversityCairo, 11341, EgyptView full profile →
* Corresponding author · click or hover a name for details
- Published Online:
- 30 Nov 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2007
- Pages:
- 1679–1699
Abstract
Keywords
Subject Classifications
References
[1] A. M. Abd El-latif, “Decomposition of supra soft locally closed sets and supra slc-continuity,” Int. J. Nonlinear Anal. Appl., vol. 9, no. 1, pp. 13–25 (2018).
[2] A. M. Abd El-latif and S. Karataş, “Supra b-open soft sets and supra b-soft continuity on soft topological spaces,” J. Math. Comput. Appl. Res., vol. 5, no. 1, pp. 1–18 (2015).
[3] A. M. Abd El-latif and Mesfer H. Alqahtani, “A new soft operators related to supra soft δi-open sets and applications,” AIMS Mathematics, vol. 9, no. 2, pp. 3076–3096 (2024).
[4] A. M. Abd El-latif, A. A. Azzam, R. Abu-Gdairi, M. Aldawood, and Mesfer H. Alqahtani, “New versions of maps and connected spaces via supra soft sd-operators,” PLOS ONE, vol. 19, no. 10, p. e0304042 (2024).
[5] A. M. Abd El-latif and Mesfer H. Alqahtani, “Novel categories of supra soft continuous maps via new soft operators,” AIMS Math., vol. 9, no. 3, pp. 7449–7470 (2024).
[6] A. M. Abd El-latif, “Novel types of supra soft operators via supra soft sd-sets and applications,” AIMS Math., vol. 9, no. 3, pp. 6586–6602 (2024).
[7] A. M. Abd El-Latif, S. M. Shaaban, and C. Meshram, “New decomposition of soft supra locally α-closed sets applied to soft supra continuity,” J. Interdiscip. Math., vol. 24, no. 5, pp. 1–11 (2021).
[8] A. M. Abd El-latif, “Soft supra strongly generalized closed sets,” Journal of Intell. Fuzzy Systems, vol. 31, no. 3, pp. 1311–1317 (2016).
[9] A. H. Hussain, S. A. Abbas, A. M. Salman, and N. A. Hussein, “Semi soft local function which generated a new topology in soft ideal spaces,” J. Interdiscip. Math., vol. 22, no. 8, pp. 1509–1517 (2019).
[10] B. Ahmad and A. Kharal, “Mappings on soft classes,” New Math. Nat. Comput., vol. 7, no. 3, pp. 471–481 (2011).
[11] Z. A. Ameen and M. H. Alqahtani, “Some classes of soft functions defined by soft open sets modulo soft sets of the first category,” Mathematics, vol. 11, p. 4368 (2023).
[12] M. Akdag and F. Erol, “Soft I-sets and soft I-continuity of functions,” Gazi. Univ. J. Sci., vol. 27, pp. 923–932 (2014).
[13] M. Akdag and A. Ozkan, “Soft b-open sets and soft b-continuous functions,” Math. Sci., vol. 8, p. 124 (2014).
[14] S. Al Ghour, “Soft complete continuity and soft strong continuity in soft topological spaces,” Axioms, vol. 12, no. 1, p. 78 (2023).
[15] T. M. Al-shami, A. Mhemdi, A. M. Abd El-latif, and F. A. Abu Shaheen, “Finite soft-open sets: characterizations, operators and continuity,” AIMS Math., vol. 9, no. 4, pp. 10363–10385 (2024).
[16] T. M. Al-shami, “Improvement of the approximations and accuracy measure of a rough set using somewhere dense sets,” Soft Computing, vol. 25, no. 23, pp. 14449–14460 (2021).
[17] T. M. Al-shami, “Soft somewhere dense sets on soft topological spaces,” Commun. Korean Math. Soc., vol. 33, no. 2, pp. 1341–1356 (2018).
[18] Z. A. Ameen and M. H. Alqahtani, “Congruence representations via soft ideals in soft topological spaces,” Axioms, vol. 12, p. 1015 (2023).
[19] I. Arokiarani and A. Arokia Lancy, “Generalized soft gβ-closed sets and soft gsβ-closed sets in soft topological spaces,” Int. J. Math. Archive, vol. 4, no. 2, pp. 17–23 (2013).
[20] A. Aygunoüglu and H. Aygün, “Some notes on soft topological spaces,” Neural Comput. Appl., vol. 21, pp. 113–119 (2012).
[21] B. Chen, “Soft semi-open sets and related properties in soft topological spaces,” Appl. Math. Inf. Sci., vol. 7, no. 1, pp. 287–294 (2013).
[22] M. E. El-Shafei and T. M. Al-shami, “Some operators of a soft set and soft connected spaces using soft somewhere dense sets,” J. Interdiscip. Math., vol. 24, no. 6, pp. 1471–1495 (2021).
[23] S. A. El-Sheikh and A. M. El-Latif, “Characterization of b-open soft sets in soft topological spaces,” Journal of New Theory, vol. 2, pp. 8–18 (2015).
[24] S. A. El-Sheikh and A. M. Abd El-latif, “Decompositions of some types of supra soft sets and soft continuity,” Int. J. Math. Trends Technol., vol. 9, no. 1, pp. 37–56 (2014).
[25] F. Gharib, A. M. Abd El-latif, “Soft semi local functions in soft ideal topological spaces,” Eur. J. Pure Appl. Math., vol. 12, no. 3, pp. 857–869 (2019).
[26] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “γ-operation and decompositions of some forms of soft continuity in soft topological spaces,” Ann. Fuzzy Math. Inform., vol. 7, no. 2, pp. 181–196 (2014).
[27] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “γ-operation and decompositions of some forms of soft continuity of soft topological spaces via soft ideal,” Ann. Fuzzy Math. Inform., vol. 9, no. 3, pp. 385–402 (2015).
[28] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “Soft connectedness via soft ideals,” J. New Results Sci., vol. 4, pp. 90–108 (2014).
[29] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “Soft ideal theory, soft local function and generated soft topological spaces,” Appl. Math. Inf. Sci., vol. 8, no. 4, pp. 1595–1603 (2014).
[30] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “Soft regularity and normality based on semi-open soft sets and soft ideals,” Appl. Math. Inf. Sci. Lett., vol. 3, pp. 47–55 (2015).
[31] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “Soft semi-compactness via soft ideals,” Appl. Math. Inf. Sci., vol. 8, no. 5, pp. 2297–2306 (2014).
[32] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “Soft semi (quasi) Hausdorff spaces via soft ideals,” South Asian J. Math., vol. 4, no. 6, pp. 265–284 (2014).
[33] A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-latif, “Supra generalized closed soft sets with respect to a soft ideal in supra soft topological spaces,” Appl. Math. Inf. Sci., vol. 8, no. 4, pp. 1731–1740 (2014).
[34] K. Kannan, “Soft generalized closed sets in soft topological spaces,” J. Theor. Appl. Inf. Technol., vol. 37, pp. 17–21 (2012).
[35] K. Kannan and D. Rajalakshmi, “Soft semi star generalized closed sets,” Malaysian J. Math. Sci., vol. 9, no. 1, pp. 77–88 (2015).
[36] A. M. Kozae, M. Shokry, and M. Zidan, “Supra topologies for digital plane,” AASCIT Commun., vol. 3, no. 1, pp. 1–10 (2016).
[37] L. Lincy and A. Kalaichelvi, “Supra soft regular open sets, supra soft regular closed sets and supra soft regular continuity,” Int. J. Pure Appl. Math., vol. 119, no. 15, pp. 1075–1079 (2018).
[38] M. S. Ibrahim and A. H. Jebu, “Basic properties of soft Np-open sets,” J. Interdiscip. Math., vol. 26, no. 4, pp. 699–705 (2023), doi: 10.47974/JIM-1497.
[39] R. A. Mohammed, T. H. Ismail, and A. A. Allam, “On soft generalized αb-closed sets in soft topological spaces,” Gen. Math. Notes, vol. 30, no. 2, pp. 54–73 (2015).
[40] M. A. Hasan, N. M. A. Abbas, and S. M. Khalil, “On soft α*-open sets and soft contra α*-continuous mappings in soft topological spaces,” J. Interdiscip. Math., vol. 24, no. 3, pp. 729–734 (2021), doi: 10.1080/09720502.2020.1861786.
[41] D. A. Molodtsov, “Soft set theory—first results,” Comput. Math. Appl., vol. 37, pp. 19–31 (1999).
[42] K. Muthulakshmi and K. Muthulakshmi, “Soft pre generalized b-closed sets in a soft topological space,” Int. Res. J. Eng. Technol., vol. 6, no. 3, pp. 2474–2477 (2019).
[43] A. Nasef, M. Parimala, R. Jeevitha, and M. El-Sayed, “Soft ideal theory and applications,” International Journal of Nonlinear Analysis and Applications, vol. 13, no. 2, pp. 1335–1342 (2022).
[44] R. A. Abu-Gdairi, A. A. Azzam, and I. Noaman, “Nearly soft β-open sets via soft ditopological spaces,” Eur. J. Pure Appl. Math., vol. 15, no. 1, pp. 126–134 (2022).
[45] S. A. Abbas, S. N. Al-Khafaji, A. H. Hussain, E. K. Mouajeeb, and M. S. Rasheed, “Novel soft sets and soft topologies in soft ideal spaces,” J. Interdiscip. Math., vol. 3, no. 4, pp. 791–802 (2020).
[46] M. Shabir and M. Naz, “On soft topological spaces,” Comput. Math. Appl., vol. 61, pp. 1786–1799 (2011).
[47] S. Yuksel, “Soft regular generalized closed sets in soft topological spaces,” Int. Journal of Math. Analysis, vol. 8, no. 8, pp. 355–367 (2014).
[48] W. Rong and F. Lin, “Soft connected spaces and soft paracompact spaces,” Int. J. Appl. Math. Stat., vol. 51, pp. 667–681 (2013).
[49] Z. A. Ameen and M. H. Alqahtani, “Baire category soft sets and their symmetric local properties,” Symmetry, vol. 15, no. 10, p. 1810 (2023).
[50] I. Zorlutuna, M. Akdag, W. K. Min, and S. Atmaca, “Remarks on soft topological spaces,” Ann. Fuzzy Math. Inform., vol. 3, no. 2, pp. 171–185 (2012).
[51] I. Zorlutuna and H. Akir, “On continuity of soft mappings,” Appl. Math. Inf. Sci., vol. 9, pp. 403–409 (2015).




